I just came across this blog this morning in my WordPress reader and I think it’s really interesting.
Though I was fortunate in that I never had such a problem, I have heard that some people have issues with what’s become known as a ‘nal-over’ effect from taking naltrexone… a bad hangover.
Halfway through week 17 of TSM, things are going decently well. I’ve cut my drinking roughly in half, so I feel good about that, even though I’m having trouble cutting down any lower. The hangovers on naltrexone are so epically bad, I think half the motivation not to drink is just out of fear. It’s amazing how much it’s possible to throw up on an empty stomach. That kind of misery needs to be avoided.
For that reason, I’m considering not taking naltrexone during the two weeks I’ll be in Europe. I’m worried about setting back my progress, but on the other hand, I want to be able to party hardy–especially in Amsterdam and Berlin–without spending the whole next day writhing in a hostel bunk bed.
I don’t know how much I’ll be on social media while I’m gone, but look up the hashtag #drinkingeurope to check in on my…
View original post 1 more word